# SDR UALA2011101905657

- Difficulty date: October 18, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 33,976 hours, 14,989 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Discharged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FIRE EXTINGUISHER AGENT LEVEL LOW.  REMOVED AFT HALON BOTTLE.
